# SDR UIEA2019022103294

- Difficulty date: February 21, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,220 hours, 20,225 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1820M33P14
- Part serial: LMOM8433
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE CONTROL STATUS MESSAGE( REMOVED AND REPLACED LEFT ENGINE EEC IAW AMM 73-21-15. OPS CHECK NORMAL, ALL OPS TEST NORMAL  )
